# SDR AALA202511035881

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 71,029 hours, 33,855 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS TEST DAMPING FUNCTION AND EMERGENCY OPERATION CYLINDER IN PASSENGER CREW DOOR 831 AT FWD GALLEY AREA. MAINTENANCE REMOVED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER.
